MathSciNet Relay Station
MathSciNet bibliographic data
MR309875 (46 #8980) 10F20
Cusick, T. W. On M. Hall's continued fraction theorem. Proc. Amer. Math. Soc. 38 (1973), 253–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement